Has anybody been fine when they started taking Imuran or 6mp (at the full dose right from the start) and then started having side effects later on? I've been on Imuran for exactly 2 weeks now and have started to notice some nausea during the day. I don't really have it when I take the pills but I notice it the next morning. I am also having some serious indigestion to the point of almost throwing up in my mouth (bleh!). Just seems like food is not digesting well. I do get tired when taking the Imuran but I don't care much about
that, it actually helps me sleep!
Not fond of the nausea and indigestion/reflux type effects though. Just curious if anybody ever had delayed side effects from this drug when they seemed fine at first.
UC - diagnosed 1994, in remission for 10 years, currently trying to get over a flare
Meds: Prednisone 30mg and tapering 5mg/week; Imuran 125mg, Colazal 3 pills/3x day, 2 mesalamine enemas a day, 2 probiotics/day, iron, calcium, folic acid, L-lysine, Zyrtec, Yasmin, multi-vitamin, evening primrose oil, zinc